On a class of normed rings

J. Wermer

TBD mathscidoc:1701.332089

Arkiv for Matematik, 2, (6), 537-551, 1954.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:17 uploaded by arkivadmin ] [ 69 downloads ] [ 0 comments ] [ Cited by 23 ]
@inproceedings{j.1954on,
  title={On a class of normed rings},
  author={J. Wermer},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203417639295898},
  booktitle={Arkiv for Matematik},
  volume={2},
  number={6},
  pages={537-551},
  year={1954},
}
J. Wermer. On a class of normed rings. 1954. Vol. 2. In Arkiv for Matematik. pp.537-551. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203417639295898.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved